# SDR CA030321006

- Difficulty date: March 20, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Make and model: Bolkms BO105C
- Aircraft time: 5,896 hours
- Engine: Allsn 250C20B
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Stud
- Part number: AN150832
- Condition: Loose
- Location: Gearbox Housing
- Component: Housing, Rroyce
- Component part number: 2300821
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) A STUD BACKED OUT OF THE ENGINE GEARBOX AND SUBSEQUENTLY MADE CONTACT WITH A ROTATING BOLT THAT SECURES THE TRANSMISSION DRIVE SHAFT WITH THE ENGINE STUB SHAFT. NO DAMAGE RESULTED IN THIS OCCURENCE, HOWEVER THE POTENTIAL HAZARD OF A ROTATING PART CONTACTING A STATIONARY PART WARRANTS INVESTIGATION.
